Journal of Differential Geometry

Band asymptotics on line bundles over $S\sp 2$

V. Guillemin and A. Uribe

Full-text: Open access

Article information

J. Differential Geom., Volume 21, Number 1 (1985), 129-133.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G25


Guillemin, V.; Uribe, A. Band asymptotics on line bundles over $S\sp 2$. J. Differential Geom. 21 (1985), no. 1, 129--133. doi:10.4310/jdg/1214439468.

Export citation


  • [1] V. Guillemin, Some spectral results for the Laplace operator with potential on the n-sphere, Advances in Math. 27 (1978) 273-286.
  • [2] R. Kuwabara, On the spectra of the Laplacian on vector bundles, J. Math. Tokushima Univ. 16 (1982) 1-23.
  • [3] R. Kuwabara, Some spectral results for the Laplacian on line bundles on S", preprint.
  • [4] A. Uribe, Band invariants and closed trajectories, Advances in Math., submitted.
  • [5] A. Weinstein, Asymptotics of eigenvalue clusters for the Laplacian plus a potential, Duke Math. J. 44 (1977) 883-892.